Advertisement

Transport in Porous Media

, Volume 126, Issue 2, pp 521–521 | Cite as

Correction to: Time and Space Fractional Diffusion in Finite Systems

  • R. Raghavan
  • C. Chen
Correction
  • 75 Downloads

1 Correction to: Transp Porous Med (2018) 123:173–193  https://doi.org/10.1007/s11242-018-1031-4

The original publication contains error in Eqs. 41, 45, 50, 53 and 54. The expression \((\beta + 2)\) should be \(\varGamma (\beta + 2)\). The correct versions are given in this correction. These corrections are also carried over to the expressions in Appendix A.3 (Eq. A.23 through Eq. A.26) and Appendix A.4 (Eq. A.30 and Eq. A.31).

Notes

Copyright information

© Springer Nature B.V. 2018

Authors and Affiliations

  1. 1.R. Raghavan Inc.TulsaUSA
  2. 2.Kappa EngineeringHoustonUSA

Personalised recommendations